# SDR 02FDEA00578

- Difficulty date: August 10, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BS 600 BETWEEN STR 1 & 2 LT.  REMOVED AND REPLACED WEB PER SRM 51-30-2, 51- 30-5, 51-20-1.
